RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grishin, Aleksandr Vladimirovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31

Number of views:
This page:1563
Abstract pages:7280
Full texts:2359
References:921
E-mail:

http://www.mathnet.ru/eng/person9080
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217673

Publications in Math-Net.Ru
2019
1. A. V. Grishin, “On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4”, Mat. Sb., 210:2 (2019),  75–86  mathnet  elib; Sb. Math., 210:2 (2019), 234–244  isi  scopus
2018
2. A. V. Grishin, “Asymptotics of the Codimensions $c_n$ in the Algebra $F^{(7)}$”, Mat. Zametki, 104:1 (2018),  25–32  mathnet  elib; Math. Notes, 104:1 (2018), 22–28  isi  scopus
2016
3. A. V. Grishin, “On the additive structure and asymptotics of codimensions $c_n$ in the algebra $F^{(5)}$”, Fundam. Prikl. Mat., 21:1 (2016),  93–104  mathnet  elib; J. Math. Sci., 233:5 (2018), 666–674  scopus
4. A. V. Grishin, S. V. Pchelintsev, “Proper central and core polynomials of relatively free associative algebras with identity of Lie nilpotency of degrees 5 and 6”, Mat. Sb., 207:12 (2016),  54–72  mathnet  mathscinet  elib; Sb. Math., 207:12 (2016), 1674–1692  isi  scopus
2015
5. A. V. Grishin, S. V. Pchelintsev, “On centres of relatively free associative algebras with a Lie nilpotency identity”, Mat. Sb., 206:11 (2015),  113–130  mathnet  mathscinet  elib; Sb. Math., 206:11 (2015), 1610–1627  isi  scopus
2014
6. A. V. Grishin, “On strong indecomposability of the Dedekind ring localization”, Fundam. Prikl. Mat., 19:2 (2014),  43–49  mathnet  mathscinet; J. Math. Sci., 213:2 (2016), 158–162  scopus
2012
7. A. V. Grishin, “On $T$-spaces in a relatively free two-generated Lie nilpotent associative algebra of index $4$”, Fundam. Prikl. Mat., 17:4 (2012),  133–139  mathnet; J. Math. Sci., 191:5 (2013), 686–690  scopus
8. A. V. Grishin, A. V. Tsarev, “$\mathcal E$-closed groups and modules”, Fundam. Prikl. Mat., 17:2 (2012),  97–106  mathnet; J. Math. Sci., 186:4 (2012), 592–598  scopus
9. A. V. Grishin, “On the Center of a Relatively Free Lie-Nilpotent Algebra of Index $4$”, Mat. Zametki, 91:1 (2012),  147–148  mathnet  mathscinet  elib; Math. Notes, 91:1 (2012), 139–140  isi  elib  scopus
2010
10. A. V. Grishin, L. M. Tsybulya, A. A. Shokola, “On $T$-spaces and relations in relatively free, Lie nilpotent, associative algebras”, Fundam. Prikl. Mat., 16:3 (2010),  135–148  mathnet  mathscinet  elib; J. Math. Sci., 177:6 (2011), 868–877  scopus
11. A. V. Grishin, “On the structure of the centre of a relatively free Grassmann algebra”, Uspekhi Mat. Nauk, 65:4(394) (2010),  191–192  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:4 (2010), 781–782  isi  elib  scopus
2009
12. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, Fundam. Prikl. Mat., 15:8 (2009),  3–93  mathnet  mathscinet  elib; J. Math. Sci., 171:2 (2010), 149–212  scopus
13. A. V. Grishin, L. M. Tsybulya, “On the multiplicative and $T$-space structure of the relatively free Grassmann algebra”, Mat. Sb., 200:9 (2009),  41–80  mathnet  mathscinet  zmath  elib; Sb. Math., 200:9 (2009), 1299–1338  isi  elib  scopus
2008
14. A. V. Grishin, “On independent systems in unitary relatively free algebras”, Fundam. Prikl. Mat., 14:8 (2008),  69–71  mathnet  mathscinet; J. Math. Sci., 166:5 (2010), 613–614  scopus
15. A. V. Grishin, “On T-spaces and related concepts and results”, Fundam. Prikl. Mat., 14:5 (2008),  77–84  mathnet  mathscinet; J. Math. Sci., 163:6 (2009), 677–681  scopus
16. A. V. Grishin, L. M. Tsybulya, “Two theorems on the structure of a relatively free Grassmann algebra”, Uspekhi Mat. Nauk, 63:4(382) (2008),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 782–784  isi  elib  scopus
2007
17. A. V. Grishin, L. M. Surmina, “On $T$-spaces of $n$-words over a field of characteristic $p>0$”, Uspekhi Mat. Nauk, 62:4(376) (2007),  145–146  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:4 (2007), 802–803  isi  elib  scopus
2005
18. A. V. Grishin, “Structural and algorithmic problems in $T$-spaces over a field of characteristic $p>0$”, Uspekhi Mat. Nauk, 60:3(363) (2005),  175–176  mathnet  mathscinet  elib; Russian Math. Surveys, 60:3 (2005), 568–569  isi  elib  scopus
2004
19. A. V. Grishin, “On the level of representability relative to free associative algebras”, Uspekhi Mat. Nauk, 59:4(358) (2004),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:4 (2004), 794–795  isi  scopus
20. A. V. Grishin, “Model algebras, multiplicities, and representability indices of varieties of associative algebras”, Mat. Sb., 195:1 (2004),  3–20  mathnet  mathscinet  zmath; Sb. Math., 195:1 (2004), 1–18  isi  scopus
2003
21. A. V. Grishin, “Multiplicities and indices of representability of non-matrix varieties of algebras”, Uspekhi Mat. Nauk, 58:6(354) (2003),  143–144  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:6 (2003), 1198–1199  isi  scopus
2002
22. A. V. Grishin, “Index of representability of a variety of associative algebras”, Uspekhi Mat. Nauk, 57:4(346) (2002),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 805–806  isi  scopus
23. A. V. Grishin, “An application of generalized polynomials to the estimation of the multiplicity of certain varieties of associative algebras”, Mat. Sb., 193:3 (2002),  25–36  mathnet  mathscinet  zmath  elib; Sb. Math., 193:3 (2002), 333–344  isi  scopus
2001
24. A. V. Grishin, “On the existence of a finite basis in a $T$-space of generalized polynomials and on representability”, Uspekhi Mat. Nauk, 56:4(340) (2001),  133–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 755  isi  scopus
1999
25. A. V. Grishin, “Examples of T-spaces and T-ideals over a field of characteristic 2 without the finite basis property”, Fundam. Prikl. Mat., 5:1 (1999),  101–118  mathnet  mathscinet  zmath
26. A. V. Grishin, “The variety of associative rings is not a Specht variety”, Uspekhi Mat. Nauk, 54:5(329) (1999),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1025–1026  isi  scopus
1995
27. A. V. Grishin, “On the finite basis property of abstract $T$-spaces”, Fundam. Prikl. Mat., 1:3 (1995),  669–700  mathnet  mathscinet  zmath
1990
28. A. V. Grishin, “On finitely based systems of generalized polynomials”, Izv. Akad. Nauk SSSR Ser. Mat., 54:5 (1990),  899–927  mathnet  mathscinet  zmath; Math. USSR-Izv., 37:2 (1991), 243–272
1986
29. A. V. Grishin, “On the solvability of certain problems of supersonic flow around a wedge within the framework of the Lavrent'ev–Bitsadze approximation”, Zh. Vychisl. Mat. Mat. Fiz., 26:12 (1986),  1868–1877  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:6 (1986), 173–179
1973
30. A. V. Grishin, “The multiplicative group of a field”, Uspekhi Mat. Nauk, 28:6(174) (1973),  201–202  mathnet  mathscinet  zmath
31. A. V. Grishin, “On the theory of intersection at a normal point of an algebraic surface”, Uspekhi Mat. Nauk, 28:5(173) (1973),  235–236  mathnet  mathscinet  zmath

2019
32. V. N. Chubarikov, N. M. Dobrovolsky, V. A. Artamonov, A. V. Mikhalev, V. N. Latyshev, Yu. V. Nesterenko, A. Ya. Belov, A. V. Grishin, E. I. Kompantseva, A. V. Tsarev, E. I. Deza, P. A. Krylov, A. A. Tuganbaev, “Alexander Alexandrovich Fomin (to the 70th anniversary)”, Chebyshevskii Sb., 20:2 (2019),  579–582  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020